Exhaustion/bp/heart rate

I've been on synthroid since April. The endocrinologist changed it from 1 to .88 in early August. She then added 50000 ui vitamin d a week. I have idiopathic hypersomnia n take 200mg provigil twice a day and supplement with caffeine pills as needed. I also take 100 mg of trazadone to help me stay asleep at night. I get at least 8 h of sleep per night, much more on weekends.

Lately I am feeling ridiculously exhausted. When I sit it feels like my body slows down to an asleep level. When I move I get out of breath quickly. When I stand it often makes my heart hurt n me dizzy for a short time.

My blood pressure and pulse have routinely been 120/80 n 66 ish. However. Over the last few years it has been jumping around a lot.... 134/? And then lower also. This week it was 113/57 n 54 (I felt bad, but not the worst I've been). Endocrinologist says she doesn't think it's thyroid. I had a cardiac test, stress, echo, a year ago and was fine. Thoughts? I've also lost 40 pounds since April (I think that's 12 stone to 10 stone if I'm converting properly). I'm not trying. Not eating a lot n whatever I eat.. still lose. Hashimotos was confirmed by biopsy.

I have discovered I have quite a lot of snp mutations in methylation pathway. genetic counselor results on Friday.



4 Replies

  • Chrystalheart, if you post your thyroid results with ranges we'll see whether you are optimally medicated.

    40lb is just under 3 stone. It's a considerable loss if not dieting. Ask for a coeliac screen to rule out malabsorption due to gluten intolerance.

  • She wanted to wait to retest thyroid until October. My results are the old July/August ones before changing my meds. :- /

  • I think I've found your old results here (right at the bottom) healthunlocked.com/thyroidu... ?

    I don't think you were overmedicated, not with your t3 at the bottom of the range both times. So that would suggest your doctor erroneously concluded from your TSH that you were taking too much Synthroid. Unfortunately, we see that here all too often... :(

  • I can say definitively that I feel worse since she lowered my dose.

You may also like...